# SDR SWAA990442

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Engine: Ge CFM563B1
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: WL203EED8
- Condition: Fluctuates
- Location: Nr 1 Fuel Flow
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FUEL FLOW INDICATOR NEEDLE FLUCTUATES RAPIDILY AND INDICATES 7-800 PPH HIGHER THAN DIGITAL INDICATOR.  REMOVED AND REPLACED FUEL FLOW INDICATOR PER MM.
